| Model Number |
AXIUS CORONARY SHUNT 1.0 MM |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
Event or Problem Description
Related to (b)(4).The hospital reported that they received axius coronary shunt 1.0 mm.On 19.04 the customer receives 2 conf.Ni cod.C-of-1000 with expiry 07-2021.(b)(6).Cannot accept this deadline.Rocede with the customer return and relative return to the supplier.Forward a new po and xpo resends the same product again with the same expiry despite my mail - (b)(6).Asked the customer to refuse the package.No patient involvement.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated sections: g4, g7, h2, h3, h6, h10.Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis for similar complaints: (4109/213/67) there were 10 additional similar complaint(s) reported for the reported failure mode and the reported lot number.However, no specific failure was reported.Trend analysis: (4110/213/67) the overall complaint rate was found to be 0.269% and is above +3sd.Statement: run rule triggered above +3sd in jun 2021 for the overall control chart and failure mode- "shelf life exceeded" addressed under cr.Testing of actual/suspected device: (10/213/67) the device was returned to the factory for evaluation on (b)(6) 2021.An investigation was conducted on (b)(6) 2021.There were no signs of clinical use or evidence of blood as the product was returned unopened in its original packaging.The expiration date on the package was observed to be 2021-07-27.An email was sent to request the po information when the device was delivered to the account.Two deliveries of the product to the account were shipped on (b)(6) 2021, as well as (b)(6) 2021, well before the expiration date of the products.(see attached email).Based on the returned condition of the device, as well as the po information received, the reported failure "no apparent adverse event¿ was not confirmed as no specific failure was reported.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated sections: g4, g7, h2, h6, h10, h11.Corrected section: h6 - component code changed to blank.